# SDR SWIA202052678

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Chafed
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CENTER WINDSHIELD POST CHAFED AT THE LOWER AFT AREA, MARKED.  C-CHECK RO 9/21/2020.  REMOVED DAMAGE ON INTERIOR CENTER WINDSHIELD POST FOUND TO BE WITHIN LIMITS, REF CRJ-700 SRM.
